MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archsurg.1981.01380200084018

Медицинская библиотека · Archives of surgery (Chicago, Ill. : 1960) · 1981

Effect of cimetidine on serum calcium levels in an elderly patient.

Edwards H, Zinberg J, King T C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 92-year-old woman with a normal serum calcium level received cimetidine postoperatively. She became severely hypocalcemic and exhibited tetany, seizures, and impaired mental status. Her condition responded to intravenous diazepam, phenytoin sodium, and gluconate calcium. Normal serum calcium levels were maintained by calcium infusions until the cimetidine treatment was stopped. Cimetidine may have been responsible for the observed complications due to its effect on serum parathyroid hormone level.

Для цитирования: Edwards H, Zinberg J, King T C. Effect of cimetidine on serum calcium levels in an elderly patient.. Archives of surgery (Chicago, Ill. : 1960). 1981. DOI: 10.1001/archsurg.1981.01380200084018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.